The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 24, Number 1 (2014), 54-75.
The fundamental theorem of asset pricing, the hedging problem and maximal claims in financial markets with short sales prohibitions
This paper consists of two parts. In the first part we prove the fundamental theorem of asset pricing under short sales prohibitions in continuous-time financial models where asset prices are driven by nonnegative, locally bounded semimartingales. A key step in this proof is an extension of a well-known result of Ansel and Stricker. In the second part we study the hedging problem in these models and connect it to a properly defined property of “maximality” of contingent claims.
Ann. Appl. Probab., Volume 24, Number 1 (2014), 54-75.
First available in Project Euclid: 9 January 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Pulido, Sergio. The fundamental theorem of asset pricing, the hedging problem and maximal claims in financial markets with short sales prohibitions. Ann. Appl. Probab. 24 (2014), no. 1, 54--75. doi:10.1214/12-AAP914. https://projecteuclid.org/euclid.aoap/1389278719